# SDR DHL9770380D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, STA 1183, VERTICAL BEAM LBL27 AT W/L 260 HAS CRACK AT CUTOUT.  STOP DRILLED CRACK PER SRM 51-10-1.  INSTALLED REPAIR AT VERTICAL BEAM BS 1183 LBL 27 PER BOEING DRAWING 65-C33556 AND SB 727-53-0182.                         N/R 5499
